A latitudinal diversity gradient in virus infections in humans in England and Wales

Hunter, P.R. and Izsak, J. (1993) A latitudinal diversity gradient in virus infections in humans in England and Wales. International Journal of Epidemiology, 22 (1). pp. 144-148. ISSN 0300-5771

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 28 Feb 2022 14:30
Last Modified: 01 Mar 2022 01:09
URI: https://ueaeprints.uea.ac.uk/id/eprint/83771
DOI: 10.1093/ije/22.1.144

Actions (login required)

View Item View Item